Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Spotting after unprotected sex. Pain while exercising. Anything serious?

i had unprotected sex about a month ago after words i noticed some spotting. i had an irregular period that month but it was the same time my sister had hers. i started working out again and i noticed that doing crunches started to hurt away that they shouldnt in my lower abdonment, about three days ago i started spotting. I am not sure if its anything serious
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Firstly, you should understand the cause of your irregular cycles; it could be pregnancy or a hormonal imbalance. You may get a serum beta-hCG assay along with a trans-vaginal sonogram to confirm/exclude pregnancy. If pregnancy can be excluded, you may need a hormonal profile along with a physical exam by an expert for rectification of the problem. Hope your query is answered. Take care.
Answered: Tue, 18 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor